RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2013, Volume 14, Issue 2, Pages 50–67 (Mi cheb269)  

Inequality associated with weight function in the method of weight sieve

E. V. Vakhitova, S. R. Vakhitova

Voronezh State University

Abstract: In this paper the theorem on inequality connected with weighted function in method sieve weights is obtained.

Keywords: method, sieve, weights, number, estimation.

Full text: PDF file (257 kB)
References: PDF file   HTML file
UDC: 511
Received: 23.05.2013

Citation: E. V. Vakhitova, S. R. Vakhitova, “Inequality associated with weight function in the method of weight sieve”, Chebyshevskii Sb., 14:2 (2013), 50–67

Citation in format AMSBIB
\Bibitem{VakVak13}
\by E.~V.~Vakhitova, S.~R.~Vakhitova
\paper Inequality associated with weight function in the method of weight sieve
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 2
\pages 50--67
\mathnet{http://mi.mathnet.ru/cheb269}


Linking options:
  • http://mi.mathnet.ru/eng/cheb269
  • http://mi.mathnet.ru/eng/cheb/v14/i2/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:97
    Full text:47
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020